# SDR USAA011035

- Difficulty date: August 7, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Bs 767
- Part time: 47,520 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .5 INCH, BS 767 AT S13L.  REMOVED DAMAGE, INSTALL CHANNEL AND FILLER PER SRM 53-10-4.  (M)
